# SDR CA141014007

- Difficulty date: October 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Filter
- Part number: 31001LD004E004
- Condition: Broken
- Location: Lt Mlg Doors
- Part time: 9,885 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF LANDING GEAR SELECTED UP.THE L/H MLG DOOR AMBER LIGHT REMAINED ON. FOLLOWED CHECKLIST AND RETURNED TO THE AIRPORT UNEVENTFUL LANDING. REQUESTED ERS ON STANDBY DUE TO NO STEERING. TROUBLESHOOTING FOUND L/H MLG DOOR SOLENOID SEQUENCE VALVE INLET FILTER WAS FOUND BROKEN.
